# SDR CA150730005

- Difficulty date: July 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AT ABOUT 2500 FT, THE RIGHT ENGINE OIL PRESSURE DROPPED TO 0. RT LOW OIL PRESSURE WARNING ILLUMINATED.  THE CREW REDUCED THE POWER ON THIS ENGINE TO IDLE AND RETURNED TO POINT OF DEPARTURE.  THERE WAS A SMALL AMOUNT OF SMOKE THAT DID ENTER THE CABIN BUT THE CREW STATES IT WAS MINIMAL.  NO OIL OBSERVED AT THE OIL QTTY GAUGE. OIL DRIPPING FROM BOTTOM OF ENGINE.
